Bluelight

Thread: A question about methadone and heroin (mixing)

Results 1 to 5 of 5
  1. Collapse Details
    A question about methadone and heroin (mixing) 
    #1
    So tonight I have done a good amount of dope and feel very relaxed but not knodding.. I have Four, 10mg methadone pills and was thinking of possibly taking 1, or 2 and seeing where it goes from there, but I dont want to be kicked into being dopesick, as if I were to take a suboxone..


    So do you guys think it would be alright to safely take some after doing a good amount of heroin?


    plz respond
    Last edited by baooozs; 01-07-2013 at 00:15. Reason: Merge.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter opiatekrzy's Avatar
    Join Date
    Jul 2004
    Location
    Buffalo, New York
    Posts
    2,774
    it could be dangerous, but in all fairness i believe it is safe. methadone clinics all over the country give active heroin addicts who are just getting into the clinic there first dose of 30mg, like in my situation i was a heavy opiate addict, i went to the clinic high for my 1st dose, and i was fine. and please nobody bash my post, and get all nazi harm reduction on me, you should be fine dude.

    Quote Originally Posted by clockwork123 View Post
    So tonight I have done a good amount of dope and feel very relaxed but not knodding.. I have Four, 10mg methadone pills and was thinking of possibly taking 1, or 2 and seeing where it goes from there, but I dont want to be kicked into being dopesick, as if I were to take a suboxone..


    So do you guys think it would be alright to safely take some after doing a good amount of heroin?
    methadone doesn't have that effect on you when mixing opiates like suboxone, suboxone is the only unique opioid that has that effect to put you in precip WD/reverse WD. you can mix methadone and opiates all day everyday if u want and not get sick, the only thing u will encounter is the methadone preventing you from feeling the high from the opiates
    Last edited by bronson; 04-07-2013 at 06:35. Reason: post merge
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Nov 2008
    Location
    paaa
    Posts
    443
    u are fine im sure u ate them by now but dude ull be fine fucked up but ull be fine all nodding for a 10or so hours CHEERS......
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Senior Moderator
    Support
    Tommyboy's Avatar
    Join Date
    Dec 2009
    Location
    NY
    Posts
    13,932
    Quote Originally Posted by opiatekrzy View Post
    methadone doesn't have that effect on you when mixing opiates like suboxone, suboxone is the only unique opioid that has that effect to put you in precip WD/reverse WD. you can mix methadone and opiates all day everyday if u want and not get sick, the only thing u will encounter is the methadone preventing you from feeling the high from the opiates
    There are other opioids that have the effect of putting you into precipitated withdrawals. They include naloxone, and naltrexone, and of course the buprenorphine in suboxone. I believe that there might be a few others as well, so it's definitely not unique to just suboxone. However, methadone is not one of them.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter opiatekrzy's Avatar
    Join Date
    Jul 2004
    Location
    Buffalo, New York
    Posts
    2,774
    I didnt figure the typical opiate addict would take Naloxone or any antagonist for recreation use, sorry i was talking the typical opiates of recreation, and abuse
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •